Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Does ak4 treatment cause skin darkening

Premium Questions

doctor1 MD

treatment for cramps ...

doctor1 MD

i smoked twice on different days duing my treatment i.e after 4 months of treatment of lympnode tb (neck), My weight has increased 5 kg during this treatment. I only smoked once or twice after abcess ...

doctor1 MD

Treatment for morning itching ...

doctor1 MD

is there a treatment for vitreous condesation ...

doctor1 MD

I experience skin bumps and itching followin treatment with amlodipine and lisinopril ...

Public Forum Discussions

doctor1 MD

does ak4 treatment causes darking of the skin ...

doctor1 MD

does ak4 treatment causes darkening of the skin ...

doctor1 MD

skin, worsening fatigue, scalp hair loss and eyebrow hair loss, EXTREME scalp hair loss & breakage ... for about 4 mos and t3for a week have made little difference. Still gaining weight at alarming rate ...

doctor1 MD

is really hard my skin has darkened i had a good complexion. my skin became more sensitive i never had breakout earlier , had good skin... i need help cause i feel depressed due to my skin.... ...

doctor1 MD

hello sir i m using melacare for 4 years n now i m suffering frm its isdeeffedcts my face all ... know my skin will grow darker if i stop using soo plzzzzzzzz doctor siggest me how to maintain my ...

doctor1 MD

hi doctor am sumesh .i am under the treatement of a dermatologist for skin lightening.The doctor said i required 4 peelings for lightening my face and i completed the 2 peelings.I am using so many ...

doctor1 MD

I am having skin rashes with itch on my hands only for last week or so.... I took Cetrizine for 4 ... before going to bed at night? Will it cause sleeplessness since it is non drowsy? ...

doctor1 MD

first thought it was from leaning on something but this has been on his skin for 4 days now so we know it s not an impression from something else. What can cause such a pattern on the skin ...

doctor1 MD

the skin darkening is increasing day by day. My doctor is asking me to go for chemical peeling now ... at all despite various treatments.I have undergone treatment with many doctors. The medicines ...

doctor1 MD

I am 14 (almost 15) and I m almost sure I have phimosis. I can t retract the skin at all while ... not worried about it I ve read that there are still 3-4 years for it to grow ) and because of that I m feeling ...

Mobile Questions and Answers

doctor1 MD

Dear Sahil, Causes of constipation can be: 1. Any pathology/ sub acute obstruction in Gastrointestinal tract 2. Irritable bowel syndrome 3. Decreased gastric motility 4. Inadequate intake of fluids & fiber rich diet 5. Hormonal & Metabolic causes Symptomatic relief can be obtained by laxatives/ stool softeners, but underlying cause should be treated. Kindly consult a Gastroenterologist. Take care.

doctor1 MD

hi acne vulgaris is the infection of pilosebaceous glands caused by propyionobacterium acne .it is divided into 4 grades.it presents as papules,comedomes ,pustules ,cysts and nodules.it can be cured according to the stage,.milder cases are cured with clindamycin in morning benzyl peroxide in the night ,in moderate cases oral antibiotic is added like azithromycin.severe cases by oral isotretinion

doctor1 MD

Hi, Thanks for contacting HCM Treatment of Tinnitus depends on cause of the tinnitus . Causes of Tinnitus 1. wax in the ear 2. Hypertension 3. Otitis media 4. Meniere`s disease and so many. Thanks Dr Hariom Sharma